Serge Vladuts
Serge Vladuts
Professor of Mathematics, Aix-Marseille University
Verified email at univ-amu.fr - Homepage
Title
Cited by
Cited by
Year
Algebraic-geometric codes, volume 58 of Mathematics and its Applications (Soviet Series)
M Tsfasman, S Vladut
Kluwer Academic, Dordrecht, 1991
793*1991
Algebraic Geometry Codes: Advanced Chapters
DN Michael Tsfasman, Serge Vlǎduţ
AMS, 2019
769*2019
Modular curves, Shimura curves, and Goppa codes, better than Varshamov‐Gilbert bound
MA Tsfasman, SG Vlăduts, T Zink
Mathematische Nachrichten 109 (1), 21-28, 1982
6341982
Algebraic geometric codes: basic notions
MA Tsfasman, SG Vlăduț, D Nogin
American Mathematical Soc., 2007
332*2007
Number of points of an algebraic curve
SG Vladut, VG Drinfel'd
Functional analysis and its applications 17 (1), 53-54, 1983
271*1983
Geometric approach to higher weights
MA Tsfasman, SG Vladut
IEEE Transactions on Information Theory 41 (6), 1564-1588, 1995
1961995
Linear codes and modular curves
YI Manin, SG Vladut
J. Soviet Math 30 (2611-2642), 78, 1985
146*1985
On the decoding of algebraic-geometric codes
AN Skorobogatov, SG Vladut
IEEE Transactions on Information Theory 36 (5), 1051-1060, 1990
1351990
Modular curves and codes with a polynomial construction
GL Katsman, MA Tsfasman, SG Vlăduţ
IEEE Trans. Inform. Theory 30 (2), 353-355, 1984
101*1984
Curves with many points and multiplication in finite fileds
IE Shparlinski, MA Tsfasman, SG Vladut
Coding theory and algebraic geometry, 145-169, 1992
80*1992
Nonclassical solutions of fully nonlinear elliptic equations
SV Nikolai Nadirashvili
Geom. Func. An. 17, 1283-1296, 2007
74*2007
Infinite global fields and the generalized Brauer–Siegel Theorem
MA Tsfasman, SG Vlăduţ
Moscow Mathematical Journal 2 (2), 329-402, 2002
692002
Locally Recoverable Codes on Algebraic Curves
Barg, A., Tamo, I., S. Vlăduţ
IEEE Transactions on Information Theory 63 (8), 4928 - 4939, 2017
552017
The weight hierarchy of higher dimensional Hermitian codes
JWP Hirschfeld, MA Tsfasman, SG Vladut
IEEE transactions on information theory 40 (1), 275-278, 1994
551994
Singular viscosity solutions to fully nonlinear elliptic equations
SV N Nadirashvili
J. Math. Pures Appl. (9) 89, 107-113, 2008
54*2008
Asymptotic properties of zeta-functions
MA Tsfasman, SG Vląduţ
Journal of mathematical sciences 84 (5), 1445-1467, 1997
481997
Singular solutions of Hessian elliptic equations in five dimensions
SV N. Nadirashvili
Journal de Mathématiques Pures et Appliquées 100 (6), 769--784, 2013
45*2013
Cyclicity statistics for elliptic curves over finite fields
SG Vlăduţ
Finite Fields and Their Applications 5 (1), 13-25, 1999
411999
An Exhaustion Bound for Algebraic-Geometric “Modular” Codes
SG Vlăduţ
Problemy Peredachi Informatsii 23 (1), 28-41, 1987
401987
Nonlinear Elliptic Equations and Nonassociative Algebras
N Nadirashvili, V Tkachev, S Vladuts
American Mathematical Society (AMS) 200, 240 pages, 2014
352014
The system can't perform the operation now. Try again later.
Articles 1–20